# SDR ABXA9600408

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619503
- Condition: Cracked
- Location: Fs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 78-07-05; SB 53-131 VISUAL INSPECTION OF LEFT AND RIGHT FUSELAGE FRAMES, FOUND THE FRAME AT FS 737L CRACKED IN TWO PLACES.  REPLACED FRAME AT FS 737 IAW SB 53-131 AND DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-5.
